# SDR QXEA2014082700715

- Difficulty date: August 22, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 31,812 hours, 33,085 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Retainer
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON LT NACELLE AFT SEAL RETAINER.  REMOVED AND REPLACED THE  SEAL RETAINER IAW SRM 51-42-05, REPAIR -01.
